# SDR WX0A2015061572655

- Difficulty date: June 10, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL RESEMBLING BURNT WIRES OR SMOKE IN FWD CARGO, COULD NOT DUPLICATE FAULT.  OPERATIONS CHECKED GOOD IAW AMM 05-10.  ACCOMPLISHED TASK CARD 21-059-002 STEP C.
